MathSciNet Relay Station
MathSciNet bibliographic data
MR2902185 35J60 (35J20 35J91)
Kajikiya, Ryuji Mountain pass theorem in ordered Banach spaces and its applications to semilinear elliptic equations. NoDEA Nonlinear Differential Equations Appl. 19 (2012), no. 2, 159–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement